# SDR ASOA2015031812421

- Difficulty date: February 25, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 24,732 hours, 23,897 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT RAIL SEGMENT LBL27 559+78-559+92.   FABRICATED SEAT RAILS IAW GREO 601R-53-00-485, REV A.  R & R SEAT RAIL IAW AMM 53-01-11-000/400-802.  COMPLIED WITH EC/TC REO 601R-53-00-485.
